# SDR R7MR33329

- Difficulty date: January 5, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 350A32040000M
- Part serial: M2052
- Condition: Inoperative
- Location: Gearbox Oil
- Part time: 811 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PUMP - AFTER ENGINE WARMS THE MGB OIL PRESSURE GOES DOWN TO 1.9 BARS.  AFTER SEVERAL SWITCH REPLACEMENTS IT WAS DECIDED THAT THE OIL PUMP WAS CAUSE OF PROBLEM.  THE FIRST OCCURRENCE FOR LOW OIL PRESSURE WAS ON 1/5/01 WHICH BRINGS THE PUMP TO WITHIN THE ONE YEAR WARRANTY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
